| Catalog Number |
CL3528 |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is not available for investigation however a device history review should be performed, investigation pending.
Event or Problem Description
An incident involving a 30" (76cm) appx 6.3 ml, 20 drop admin set w/integrated chemolock port drip chamber, 0.2 micron filter, chemolock w/red cap, hanger 1 of 2 events reported that filter sets drawing air post filter greater than 8 hours after the infusion has been started on some of their extended infusions.There was patient involvement and no harm/adverse event reported.
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable root cause is unable to be determined.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.